Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 25, 2015, 5:35 PM CDT for Barry County, McDonald County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 5:35 PM CDT (22:35 UTC)
- Expired
- Mar 26, 2015, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 7:48 PM CDT | FLASH FLOOD | Powell, MO | STATE HIGHWAY E 6.5 MILES SOUTH OF HWY 76 HAS 6 INCHES WATER OVER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 133 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2127 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525
WGUS53 KSGF 252235
FFWSGF
MOC009-119-260500-
/O.NEW.KSGF.FF.W.0001.150325T2235Z-150326T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL MIDNIGHT CDT THURSDAY.
* AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE AND A HALF TO AROUND TWO INCHES OF RAIN HAS
FALLEN ACROSS MUCH OF THE AREA...WITH ADDITIONAL HEAVY RAINFALL
EXPECTED EARLY THIS EVENING. THIS WILL LIKELY RESULT IN FLASH
FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...ANDERSON...BIG SUGAR
CREEK STATE PARK...CASSVILLE...EXETER...GOODMAN...LANAGAN...NOEL...
PINEVILLE...ROARING RIVER STATE PARK...SELIGMAN...SOUTH WEST CITY
AND WASHBURN. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL...
HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS...
ROUTE DD AT THE ELK RIVER JUST NORTH OF NOEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3649 9462 3677 9462 3675 9407 3692 9362
3682 9361 3682 9357 3650 9359
$$
SCHAUMANN2 follow-up statements
489
WGUS73 KSGF 260242
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT WED MAR 25 2015
MOC009-119-260500-
/O.CON.KSGF.FF.W.0001.000000T0000Z-150326T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
942 PM CDT WED MAR 25 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
BARRY AND MCDONALD COUNTIES...
AT 936 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT FLASH
FLOODING FROM THE HEAVY RAINFALL THIS EVENING WAS OCCURRING ACROSS
THE WARNED AREA. STATE HIGHWAY E SEVEN MILES SOUTH OF HIGHWAY 76
NEAR POWELL MISSOURI HAD 6 INCHES OF WATER OVER THE ROADWAY. LIGHT
TO MODERATE RAINFALL WILL CONTINUE INTO THE OVERNIGHT HOURS ON TOP
OF THE HEAVY RAINFALL THAT OCCURRED EARLIER THIS EVENING.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...ANDERSON...BIG SUGAR CREEK STATE
PARK...CASSVILLE...EXETER...GOODMAN...LANAGAN...NOEL...PINEVILLE...
ROARING RIVER STATE PARK...SELIGMAN...SOUTH WEST CITY AND WASHBURN.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL...
HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS...
ROUTE DD AT THE ELK RIVER JUST NORTH OF NOEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3649 9462 3677 9462 3675 9407 3692 9362
3682 9361 3682 9357 3650 9359
$$
WISE320
WGUS73 KSGF 260456
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CDT WED MAR 25 2015
MOC009-119-260502-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-150326T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
1156 PM CDT WED MAR 25 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT FOR BARRY AND
MCDONALD COUNTIES...
HEAVY RAINFALL IS ENDING ACROSS THE WARNED AREA. EXCESS RUNOFF FROM
EARLIER RAINS WILL OCCUR INTO THURSDAY MORNING. AS A RESULT...THE
FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3649 9462 3677 9462 3675 9407 3692 9362
3682 9361 3682 9357 3650 9359
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 3:25 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 25, 3:25 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT Wed Mar 25 2015
.SHORT TERM...(This Evening through Thursday)
Issued at 235 PM CDT WED MAR 25 2015
Elevated convection developed north of a warm front over parts of
southeast Kansas into southwest MO. Steep mid level lapse rates
and mid level storm updraft rotation supported some large hail with
some storms.
A warm front from just north of Tulsa to the sw corner of MO then
into north central AR is expected to continue to lift north to
along a Columbus KS-Springfield-West Plains line by 6 pm with a
sfc trough/dry line extending to the southwest from ne into central
OK. An outflow boundary is also present south of earlier elevated
convection. Capping evident in the warm sector based on METSAT
data, but synoptic scale lift will increase with an approaching
positively tilted trough from the west along with the right
entrance region with a jet max over the Midwest. Lift will help
break the cap with increased coverage in sfc based storms over ne
OK within the next couple of hours. Progged helicity supports
initial discrete supercell over ne OK transitioning to e-ene
training line segments given the orientation of both the sfc and
mid level winds. Large hail will be the most likely hazard with
lower wind/tornado threat along the southern edge of the
convection where stronger sfc based instability and mesovorts/line
segements can maintain themselves. A severe thunderstorm watch is
in effect through 10 pm for the southern 2/3rds of the cwfa.
Rainfall amounts will be a concern where storms can train this
evening. A hydro watch is already out and it's location still
looks good. The heaviest rain is expected form 00z-06z (7 pm-1 am)
then tapering off from nw-se late tonight.
Chilly blustery conditions will occur as the front moves south and
east of the area Thursday.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 235 PM CDT WED MAR 25 2015
Cold air will remain in place to end the week with a cold air mass
over much of the Midwest and eastern CONUS in a highly amplified
upper level pattern. A couple of shortwave (clipper like systems) are
expected to bring some light rain/snow Thursday night and again
Friday night. Temperatures will fall to near freezing both these
nights, even with cloud cover.
The upper level pattern transition back to a less amplified/more
zonal flow over the weekend with a warming trend. A weak
shortwave/associated sfc front will bring limited rain chances
late Sunday. A more substantial shortwave will approach the area
by day 6-7/Tuesday night-Wednesday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 200 PM CDT WED MAR 25 2015
For the KSGF/KJLN/KBBG tafs: Scattered thunderstorms will affect
the area north of a warm front. More widespread storms are
expected after 22z as a disturbance over the Plains interacts
with the front and eventually pushes the front south and east of
the area later in the taf period. MVFR/IFR visibility in heavier
showers are expected with lower mvfr/ifr ceilings developing as
colder air moves into the region. Ceiling will improve and scatter
out from west to east over the region late in the taf period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Thursday morning FOR MOZ070-071-081>083-
090>098-101>106.
KS...NONE.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSAHazardous weather outlook, Mar 25, 4:50 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 450 PM CDT WED MAR 25 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 450 PM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN MISSOURI THIS EVENING AND WILL CONTINUE TO DEVELOP AND SPREAD EAST ACROSS LOCATIONS ALONG AND SOUTH OF A PITTSBURG KANSAS TO LEBANON TO SALEM MISSOURI LINE THIS EVENING. SOME OF THESE STORMS WILL BE IN THE FORM OF SUPERCELLS WITH HAIL TO THE SIZE OF GOLF BALLS BEING THE PRIMARY SEVERE WEATHER HAZARD. AS THE STORMS TRACK EAST THIS EVENING ACROSS SOUTHERN MISSOURI THE SUPERCELLS WILL LIKELY FORM INTO LINE SEGMENTS. WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY THREAT WITH THESE LINE SEGMENTS. A FEW TORNADOES WILL ALSO BE POSSIBLE THIS EVENING WITH ANY LINE SEGMENTS THAT BOW OUT TO THE NORTHEAST ACROSS MAINLY FAR SOUTHERN MISSOURI. FARTHER TO THE NORTH SHOWERS WITH EMBEDDED THUNDERSTORMS WILL OCCUR NORTH OF THE PITTSBURG TO LEBANON TO SALEM LINE. THE MAIN RISK WITH THESE STORMS WOULD BE SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES. THE THREAT FOR SEVERE STORMS WILL THEN BEGIN TO DIMINISH OVERNIGHT. HEAVY RAINFALL IS ALSO EXPECTED FOR AREAS ROUGHLY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR FROM LATE THIS AFTERNOON INTO TONIGHT. ONE TO TWO INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS UP TO THREE INCHES...IS EXPECTED. THIS MAY RESULT IN LOCALIZED FLOODING F CREEKS...STREAMS AND LOW WATER CROSSINGS. A COLD FRONT WILL PUSH THROUGH THE AREA FROM THE NORTHWEST TO SOUTHEAST LATER THIS EVENING INTO THE OVERNIGHT HOURS. THE WINDS WILL SWITCH TO THE NORTH BEHIND THE FRONT WITH GUST AROUND 30 MPH OCCURRING AT TIMES OVERNIGHT...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY BE POSSIBLE TUESDAY INTO WEDNESDAY NEXT WEEK AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Mar 25, 5:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 7 N AVA 37.05N 92.66W
03/25/2015 E1.00 INCH DOUGLAS MO EMERGENCY MNGR
&&
GAEDELocal storm report, Mar 25, 5:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 6 S NIXA 36.96N 93.29W
03/25/2015 E0.88 INCH CHRISTIAN MO PUBLIC
VIA SOCIAL MEDIA.
&&
GAEDELocal storm report, Mar 25, 5:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 6 S NIXA 36.96N 93.29W
03/25/2015 E0.88 INCH CHRISTIAN MO PUBLIC
VIA SOCIAL MEDIA.
&&
GAEDELocal storm report, Mar 25, 5:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 1 N MANSFIELD 37.12N 92.58W
03/25/2015 E0.75 INCH WRIGHT MO AMATEUR RADIO
DIME HAIL COVERING HIGHWAY 60
&&
GAEDELocal storm report, Mar 25, 5:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HEAVY RAIN 4 NNE NOEL 36.60N 94.46W
03/25/2015 E1.30 INCH MCDONALD MO COCORAHS
ESTIMATED 0.71 INCHES SINCE 435 PM
&&
GAEDELocal storm report, Mar 25, 5:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 8 SE PINEVILLE 36.51N 94.28W
03/25/2015 E1.25 INCH MCDONALD MO TRAINED SPOTTER
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:20 PM CDT | Special Weather Statement | SGF | Pulaski | 25 min |
| Mar 24, 7:43 PM CDT | Special Weather Statement | SGF | Texas, Wright | 32 min |
| Mar 24, 7:46 PM CDT | Special Weather Statement | SGF | Pulaski | 29 min |
| Mar 25, 8:35 AM CDT | River Flood Warning | SGF | Pulaski | 66 hr |
| Mar 25, 9:24 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Mar 25, 9:24 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Mar 25, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 49 min |
| Mar 25, 12:28 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Lawrence | 47 min |
| Mar 25, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 54 min |
| Mar 25, 12:59 PM CDT | Special Weather Statement | SGF | Jasper | 31 min |
| Mar 25, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 33 min |
| Mar 25, 2:01 PM CDT | Special Weather Statement | SGF | Vernon | 29 min |
| Mar 25, 2:19 PM CDT | Special Weather Statement | SGF | Cedar | 26 min |
| Mar 25, 2:41 PM CDT | River Flood Warning | SGF | McDonald | 59 hr |
| Mar 25, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 42 min |
| Mar 25, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 47 min |
| Mar 25, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 45 min |
| Mar 25, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 51 min |
| Mar 25, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 47 min |
| Mar 25, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 45 min |
| Mar 25, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 36 min |
| Mar 25, 4:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Dade, Greene, Lawrence, Stone | 45 min |
| Mar 25, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 38 min |
| Mar 25, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 51 min |
| Mar 25, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 47 min |
| Mar 25, 5:11 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 34 min |
| Mar 25, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 45 min |
| Mar 25, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 45 min |
| Mar 25, 5:49 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Greene, Stone, Webster, Wright | 6 hr |
| Mar 25, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 47 min |
| Mar 25, 6:23 PM CDT | Tornado Warning | SGF | Shannon, Texas | 37 min |
| Mar 25, 6:30 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Mar 25, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 55 min |
| Mar 25, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 49 min |
| Mar 25, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 64 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.